# SDR ASAA2015092013139

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 30,625 hours, 8,951 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ON.  ACFT GROUNDED.  ACCOMPLISHED ELECTRIC LIGHT BITE REF FIM 24-31, TASK 824. "BATTERY CHARGER INOPERATIVE" ILLUMINATED.  RESET, FAULT EXTINGUISHED, NO RECALL. NO HISTORY PAST 90 DAYS.  BOTH GREEN LIGHT ON CHARGER ON.  OPS CHECK NORMAL.
